Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 152530, 11 pages
http://dx.doi.org/10.1155/2014/152530
Research Article

On Mann’s Method with Viscosity for Nonexpansive and Nonspreading Mappings in Hilbert Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy

Received 9 May 2014; Accepted 8 June 2014; Published 9 July 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. Song and X. Chai, “Halpern iteration for firmly type nonexpansive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 10, pp. 4500–4506, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Kohsaka and W. Takahashi, “Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces,” Archiv der Mathematik, vol. 91, no. 2, pp. 166–177, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1814–1822, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Schaefer, “Uber die Methode sukzessiver Approximationen,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 59, pp. 131–140, 1957. View at Google Scholar · View at MathSciNet
  9. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. 2082–2089, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Saejung, “Halpern's iteration in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3431–3439, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Moudafi, “Krasnoselski-Mann iteration for hierarchical fixed-point problems,” Inverse Problems, vol. 23, no. 4, pp. 1635–1640, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Cianciaruso, G. Marino, A. Rugiano, and B. Scardamaglia, “On strong convergence of Halpern's iterative method using averaged type mappings,” Journal of Applied Mathematics, vol. 2014, Article ID 473243, 10 pages, 2014. View at Google Scholar
  13. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. Marino and H. K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. R. Khan, V. Kumar, and N. Hussain, “Analytical and numerical treatment of Jungck-type iterative schemes,” Applied Mathematics and Computation, vol. 231, pp. 521–535, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. Hussain and W. Takahashi, “Weak and strong convergence theorems for semigroups of mappings without continuity in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 14, no. 4, pp. 769–783, 2013. View at Google Scholar · View at MathSciNet
  19. N. Hussain, A. Rafiq, and L. B. Ciric, “Stability of the Ishikawa iteration scheme with errors for two strictly hemicontractive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 160, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. L. C. Ceng, N. Husain, A. Latif, and J. C. Yao, “Strong convergence for solving general system of variational inequalities and fixed point problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2013, article 334, 2013. View at Publisher · View at Google Scholar
  21. F. Cianciaruso, G. Marino, and L. Muglia, “Ishikawa iterations for equilibrium and fixed point problems for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory, vol. 9, no. 2, pp. 449–464, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. Colao, G. Marino, and H. Xu, “An iterative method for finding common solutions of equilibrium and fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 340–352, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  25. P. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 6, pp. 1562–1568, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Tian and X. Jin, “A general iterative method for quasi-nonexpansive mappings in Hilbert space,” Journal of Inequalities and Applications, vol. 2012, article 38, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. B. Deng, T. Chen, and Z. Li, “Cyclic iterative method for strictly pseudononspreading in hilbert space,” Journal of Applied Mathematics, vol. 2012, Article ID 435676, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus